# SDR 9612359984

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND LEFT OVERWING EMERGENCY EXIT AND AFT CABIN CENTER EMERGENCY EXIT SIGN LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND BATTERIES. OPERATIONAL CHECK NORMAL.
